# SDR COMA0660706

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 13,255 hours, 11,927 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Avionics Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC2 INSPECTION FOUND AVIONICS DOOR CRACKED AT HANDLE ASSEMBLY.  REMOVED AND REPLACED HANDLE ASSEMBLY IAW CRJ AMM 52-42-03-401-801 AND SRM 51-42-06.
